# SDR F3LA2010070400447

- Difficulty date: June 27, 2010
- Submitted: July 4, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302000000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON-ROUTINE N0526.  AFT CARGO FLOOR PANEL 151BE HAS 30 SQUARE INCHES OF DENTS WITH CRACKS AND COMPRESSION DAMAGE.  FABRICATED REPLACEMENT PANEL IAW MCG IRM 9701 REVISION G.
